Substance in Chinese medicine can cause cardiac arrhythmia – Science Daily

Substance in Chinese medicine can cause cardiac arrhythmia
Science Daily
"If DHE and hortiamine are detected, the safety of Evodia products has to be re-evaluated," says Hamburger. TCM medicinal plants and products reach the European market relatively uncontrolled, and they can also be purchased on the internet. The authors

y más »

Jabón Natural Málaga Cosmética Natural Málaga

Please follow and like us:
Follow by Email
Facebook
Facebook
Google+
Google+
https://www.lacosmeticanatural.com/substance-in-chinese-medicine-can-cause-cardiac-arrhythmia-science-daily/
YouTube
YouTube
Instagram
LinkedIn
Pinterest
RSS
简体中文EnglishFrançaisDeutschItaliano日本語मराठीNorsk bokmålPortuguêsРусскийEspañolSvenska
Follow by Email
Facebook
Facebook
Google+
Google+
https://www.lacosmeticanatural.com/substance-in-chinese-medicine-can-cause-cardiac-arrhythmia-science-daily
YouTube
YouTube
Instagram
LinkedIn
Pinterest
RSS